# SDR SWAA2024122680487

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 77,968 hours, 46,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR ASSIST HANDLE LOOSE.<[01] TIGHTENED FWD ENTRY ASSIST HANDLE IAW MM 52-11-00.
